Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 29, Number 3
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Modular congruences and the Brown-McCoy radical for semigroups
D. R. LaTorre PDF
Proc. Amer. Math. Soc. 29 (1971), 427-433
The center of the free product of distributive lattices
Raymond Balbes PDF
Proc. Amer. Math. Soc. 29 (1971), 434-436
A characterization of regular local rings
Jacob Barshay PDF
Proc. Amer. Math. Soc. 29 (1971), 437-439
Annihilators of modules with a finite free resolution
Wolmer V. Vasconcelos PDF
Proc. Amer. Math. Soc. 29 (1971), 440-442
On the length of a Hilbert ascending chain
A. Seidenberg PDF
Proc. Amer. Math. Soc. 29 (1971), 443-450
On the arithmetic nature of definite integrals of rational functions.
A. J. Van der Poorten PDF
Proc. Amer. Math. Soc. 29 (1971), 451-456
The functional equation of some Dirichlet series
Bruce C. Berndt PDF
Proc. Amer. Math. Soc. 29 (1971), 457-460
An algebraic proof of a theorem of A. Robinson
Robert Gilmer and Joe L. Mott PDF
Proc. Amer. Math. Soc. 29 (1971), 461-466
Existence and continuous dependence for a class of nonlinear neutral-differential equations
L. J. Grimm PDF
Proc. Amer. Math. Soc. 29 (1971), 467-473
An $l_{1}$ extremal problem for polynomials
E. Beller and D. J. Newman PDF
Proc. Amer. Math. Soc. 29 (1971), 474-481
Bounded approximation by polynomials whose zeros lie on a circle
Zalman Rubinstein and E. B. Saff PDF
Proc. Amer. Math. Soc. 29 (1971), 482-486
Separation of roots and oscillation in ordinary linear differential equations of second order
Shlomo Breuer and David Gottlieb PDF
Proc. Amer. Math. Soc. 29 (1971), 487-493
Property $P$ and direct integral decomposition of $W^*$-algebras
Paul Willig PDF
Proc. Amer. Math. Soc. 29 (1971), 494-498
The joint spectrum of commuting nonnormal operators
John Bunce PDF
Proc. Amer. Math. Soc. 29 (1971), 499-505
Mutual absolute continuity of sets of measures
Bertram Walsh PDF
Proc. Amer. Math. Soc. 29 (1971), 506-510
Restrictions of $L^{p}$ transforms
Louis Pigno PDF
Proc. Amer. Math. Soc. 29 (1971), 511-515
A class of commutative Banach algebras with unique complete norm topology and continuous derivations
John A. Lindberg PDF
Proc. Amer. Math. Soc. 29 (1971), 516-520
Certain numerical radius contraction operators
Takayuki Furuta and Ritsuo Nakamoto PDF
Proc. Amer. Math. Soc. 29 (1971), 521-524
A note concerning $A^{\ast } =L_{1} (\mu )$
H. Elton Lacey PDF
Proc. Amer. Math. Soc. 29 (1971), 525-528
An asymptotic solution of a nonhomogeneous linear system of differential equations
Thomas G. Hallam PDF
Proc. Amer. Math. Soc. 29 (1971), 529-534
On continuous and measurable selections and the existence of solutions of generalized differential equations
Henry Hermes PDF
Proc. Amer. Math. Soc. 29 (1971), 535-542
The iterates of a contraction and its adjoint
John A. R. Holbrook PDF
Proc. Amer. Math. Soc. 29 (1971), 543-546
A class of comparison theorems for nonselfadjoint elliptic equations.
Kurt Kreith PDF
Proc. Amer. Math. Soc. 29 (1971), 547-552
Energy-finite solutions of $\Delta u=Pu$ and Dirichlet mappings
Moses Glasner PDF
Proc. Amer. Math. Soc. 29 (1971), 553-556
Operators whose ascent is $0$ or $1$
P. B. Ramanujan and S. M. Patel PDF
Proc. Amer. Math. Soc. 29 (1971), 557-560
An extension of the Thomson principle
A. W. J. Stoddart PDF
Proc. Amer. Math. Soc. 29 (1971), 561-564
A fixed point theorem for semi-groups of mappings with a contractive iterate
V. M. Sehgal and J. W. Thomas PDF
Proc. Amer. Math. Soc. 29 (1971), 565-568
Uniqueness of solutions of certain boundary value problems for ultrahyperbolic equations
J. B. Diaz and Eutiquio C. Young PDF
Proc. Amer. Math. Soc. 29 (1971), 569-574
On vector Lyapunov functions
S. G. Deo PDF
Proc. Amer. Math. Soc. 29 (1971), 575-580
Rational approximation on the union of sets
A. M. Davie and B. K. Øksendal PDF
Proc. Amer. Math. Soc. 29 (1971), 581-584
A zero-one law for Gaussian processes
Naresh C. Jain PDF
Proc. Amer. Math. Soc. 29 (1971), 585-587
A characterization of regularity in topology
Oswald Wyler PDF
Proc. Amer. Math. Soc. 29 (1971), 588-590
Covering isotopies of $M^{n-1}$ in $N^{n}$
Perrin Wright PDF
Proc. Amer. Math. Soc. 29 (1971), 591-598
A Whitehead type theorem
H. B. Haslam PDF
Proc. Amer. Math. Soc. 29 (1971), 599-602
On the Fourier-algebra of a locally compact amenable group
Volker Flory PDF
Proc. Amer. Math. Soc. 29 (1971), 603-606
Wallman-type compactifications and products
Frank Kost PDF
Proc. Amer. Math. Soc. 29 (1971), 607-612
Central functions in group algebras
Richard D. Mosak PDF
Proc. Amer. Math. Soc. 29 (1971), 613-616
On the topological completion of $M$-space products
A. K. Steiner PDF
Proc. Amer. Math. Soc. 29 (1971), 617-620
A characterization of compact groups
George A. Elliott PDF
Proc. Amer. Math. Soc. 29 (1971), 621
On a problem of S. Ulam
Gilles Fournier PDF
Proc. Amer. Math. Soc. 29 (1971), 622
Rotational approximation
John S. M. Chang PDF
Proc. Amer. Math. Soc. 29 (1971), 623-624
A brief proof of Cauchy’s integral theorem
John D. Dixon PDF
Proc. Amer. Math. Soc. 29 (1971), 625-626
Errata to Volume 26; Errata to Volume 27
PDF
Proc. Amer. Math. Soc. 29 (1971), 627
Errata: “The orthomodular identity and metric completeness of the coordinatizing division ring”
R. P. Morash PDF
Proc. Amer. Math. Soc. 29 (1971), 627
Acknowledgment
P. Erdős and A. H. Stone PDF
Proc. Amer. Math. Soc. 29 (1971), 628